MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 15 MM POST LENGTH; IMPLANT

ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 15 MM POST LENGTH; IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2021 - 00269.Medical products: item#: 00436303600, glenosphere centric 36 mm diameter +3 mm lateral , lot#: 64434604.Item#: 00434900613, tm reverse stem 6mm x 130mm, lot#: 64688201.Item#: 00434903603, poly liner plus 3 mm offset 36 mm diameter, lot#: 64287439.Item#: 47-4361-083-00, tm rvs tec reamer 1 blade, lot#: 56672653.Item#: 01.04223.048, invers/revers scr syst 4.5-48, lot#: unk.Item#: 01.04223.033, invers/revers scr syst 4.5-33, lot#: unk.Item#: 47430706100, cannulated drill with stop 6 mm, lot#: 64839174.Item#: 47430902501, pin 2.5 mm diameter, lot#: 64807554.Item#: 47430904601, drill 2.5 mm diameter, lot#: 64713568.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that patient underwent revision of shoulder procedure approximately two (2) months post implant due to glenosphere dissociating from the base plate.During procedure it was noted that only the glenosphere was explanted and replaced.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00269-1.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no (related) deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BASE PLATE UNCEMENTED 15 MM POST LENGTH
Common Device Name
IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11262903
Report Number0001822565-2021-00277
Device Sequence Number16924306
Product Code KWS
UDI-Device Identifier00889024489431
UDI-Public(01)00889024489431
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00436201500
Device Lot Number64465895
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDICAL PRODUCT: SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR